# SDR AALA202404116142

- Difficulty date: April 4, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 73,867 hours, 34,291 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: D53133228201
- Condition: Not Reported
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DUE TO THE MAJOR REPAIR BEING ACCOMPLISHED ON THE FLIGHT DECK WINDSHIELD FRAMING THE RIGHT HAND CONTINUITY FITTING BETWEEN FR 1 AND FR 2 AT Y0 MUST BE REPLACED PER THE INSTRUCTIONS ON EA 351275. MAINTENANCE REPLACED THE RIGHT HAND CONTINUITY FITTING PER EA 351275.
